Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA variant of the Gr\"obner basis algorithm for computing Hilbert bases.
Author(s) Natalia Dück, Karl-Heinz Zimmermann
TypeArticle in Journal
AbstractGröbner bases can be used for computing the Hilbert basis of a numerical submonoid. By using these techniques, we provide an algorithm that calculates a basis of a subspace of a finite-dimensional vector space over a finite prime field given as a matrix kernel.
KeywordsGröbner basis, integer programming, monoid, Hilbert basis, linear code
ISSN1311-8080; 1314-3395/e
File
URL http://www.ijpam.eu/contents/2012-81-1/13/index.html
LanguageEnglish
JournalInt. J. Pure Appl. Math.
Volume81
Number1
Pages145--156
PublisherAcademic Publications, Sofia
Year2012
Edition0
Translation No
Refereed No
Webmaster